# SDR USAA950537

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY FLOOR LIGHTING BATTERY PACKS WERE FOUND TO BE INOPERATIVE AT ROWS 1, 4, 6, 9, 13, 19, 25, 26, AND 29.  MAINTENANCE REPLACED THE EMERGENCY FLOOR LIGHTING BATTERY PACKS.  (M)
